Alert archive / Utah / Wind Advisories in 2015
Wind Advisory 12, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Nov 18, 2015, 3:55 AM MST. It took effect at Nov 18, 2015, 5:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2015, 3:55 AM MST (10:55 UTC)
- In effect from
- Nov 18, 2015, 5:00 AM MST
- Expired
- Nov 18, 2015, 3:43 PM MST
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
668 WWUS75 KSLC 181055 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 355 AM MST WED NOV 18 2015 UTZ011-WYZ021-181845- /O.NEW.KSLC.HW.W.0007.151118T1200Z-151119T0000Z/ WESTERN UINTA BASIN-SOUTHWEST WYOMING- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...EVANSTON 355 AM MST WED NOV 18 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * AFFECTED AREA..THE WESTERN UINTA BASIN AND SOUTHWEST WYOMING. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK DURING THE MID MORNING THROUGH EARLY AFTERNOON TIMEFRAME BEFORE GRADUALLY DECREASING LATE THIS AFTERNOON. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ACROSS AREA ROADS INCLUDING HIGHWAY 40 THROUGH THE UINTA BASIN AND INTERSTATE 80 ACROSS SOUTHWEST WYOMING. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ009-181845- /O.NEW.KSLC.HW.W.0007.151118T1200Z-151119T0000Z/ WESTERN UINTA MOUNTAINS- INCLUDING THE CITY OF...MIRROR LAKE HIGHWAY 355 AM MST WED NOV 18 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * AFFECTED AREA...THE WESTERN UINTA MOUNTAINS. * WINDS...NORTHWEST WINDS 40 TO 50 MPH WITH GUSTS OVER 75 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK DURING THE MID MORNING THROUGH EARLY AFTERNOON TIMEFRAME BEFORE GRADUALLY DECREASING LATE THIS AFTERNOON. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ACROSS THE WESTERN UINTA MOUNTAINS. IN ADDITION...VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING SNOW. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ007-181845- /O.NEW.KSLC.WI.Y.0012.151118T1200Z-151119T0000Z/ WASATCH MOUNTAINS I-80 NORTH- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH 355 AM MST WED NOV 18 2015 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * AFFECTED AREA...THE NORTHERN WASATCH MOUNTAINS. * WINDS...NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS OVER 60 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK DURING THE MID MORNING THROUGH EARLY AFTERNOON TIMEFRAME BEFORE GRADUALLY DECREASING LATE THIS AFTERNOON. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ACROSS AREA ROADS INCLUDING THE HIGHER PASSES ALONG INTERSTATE 80 AND HIGHWAY 89 THROUGH THE NORTHERN WASATCH MOUNTAINS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
2 follow-up statements
021 WWUS75 KSLC 181905 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1205 PM MST WED NOV 18 2015 UTZ005-190000- /O.EXB.KSLC.HW.W.0007.151118T1905Z-151119T0000Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 1205 PM MST WED NOV 18 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * AFFECTED AREA..NORTHERN AND CENTRAL BOX ELDER COUNTY. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH MID AFTERNOON...THEN DECREASE STEADILY HEADING INTO LATE AFTERNOON. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ACROSS AREA ROADS INCLUDING STATE ROUTE 30 AND INTERSTATE 84. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ011-WYZ021-190000- /O.CON.KSLC.HW.W.0007.000000T0000Z-151119T0000Z/ WESTERN UINTA BASIN-SOUTHWEST WYOMING- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...EVANSTON 1205 PM MST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * AFFECTED AREA..THE WESTERN UINTA BASIN AND SOUTHWEST WYOMING. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...STRONG WINDS ACROSS SOUTHWEST WYOMING WILL CONTINUE TO INCREASE THROUGH MID-AFTERNOON. THESE WINDS WILL GRADUALLY DECREASE BEGINNING LATE THIS AFTERNOON. IN THE UINTA BASIN WINDS WILL INCREASE QUICKLY DURING THE AFTERNOON. THE STRONGEST WINDS WILL CONCENTRATE OVER THE WESTERN PORTION OF THE BASIN. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ACROSS AREA ROADS INCLUDING HIGHWAY 40 THROUGH THE UINTA BASIN AND INTERSTATE 80 ACROSS SOUTHWEST WYOMING. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ009-190000- /O.CON.KSLC.HW.W.0007.000000T0000Z-151119T0000Z/ WESTERN UINTA MOUNTAINS- INCLUDING THE CITY OF...MIRROR LAKE HIGHWAY 1205 PM MST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * AFFECTED AREA...THE WESTERN UINTA MOUNTAINS. * WINDS...NORTHWEST WINDS 40 TO 50 MPH WITH GUSTS OVER 75 MPH. * TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH MID-AFTERNOON. THESE WINDS WILL GRADUALLY DECREASE...BUT REMAIN STRONG HEADING INTO THIS EVENING. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL THROUGH THE WESTERN UINTA MOUNTAINS. IN ADDITION...AREAS OF BLOWING AND DRIFTING WILL EXIST MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ007-190000- /O.CON.KSLC.WI.Y.0012.000000T0000Z-151119T0000Z/ WASATCH MOUNTAINS I-80 NORTH- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH 1205 PM MST WED NOV 18 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * AFFECTED AREA...THE NORTHERN WASATCH MOUNTAINS. * WINDS...NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS OVER 70 MPH IN THE HIGHER EXPOSED MOUNTAINS. * TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON. THESE WINDS WILL GRADUALLY DECREASE AFTER MID-AFTERNOON...THOUGH STILL REMAIN STRONG AT THE HIGHER ELEVATIONS. * IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ACROSS THE HIGHER MOUNTAIN PASSES THROUGH THE NORTHERN WASATCH MOUNTAINS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
688 WWUS75 KSLC 182243 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 343 PM MST WED NOV 18 2015 UTZ005-009-011-WYZ021-182345- /O.CAN.KSLC.HW.W.0007.000000T0000Z-151119T0000Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA MOUNTAINS- WESTERN UINTA BASIN-SOUTHWEST WYOMING- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE... MIRROR LAKE HIGHWAY...DUCHESNE...ROOSEVELT...EVANSTON 343 PM MST WED NOV 18 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING. THE STRONG WESTERLY WINDS DURING THE AFTERNOON HAVE PEAKED AND WILL GRADUALLY DECREASE LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. $$ UTZ007-182345- /O.CAN.KSLC.WI.Y.0012.000000T0000Z-151119T0000Z/ WASATCH MOUNTAINS I-80 NORTH- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH 343 PM MST WED NOV 18 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. THE STRONG WESTERLY WINDS DURING THE AFTERNOON HAVE PEAKED AND WILL GRADUALLY DECREASE LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Nov 17, 7:40 PM MST, 8 hours 15 minutes earlier.
Area forecast discussion, Nov 17, 7:40 PM MST, 8 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 740 PM MST TUE NOV 17 2015 .SYNOPSIS...HIGH PRESSURE ALOFT WILL MOVE EAST ACROSS UTAH TONIGHT...FOLLOWED BY A MOIST NORTHWEST FLOW IMPACTING NORTHERN AND WESTERN UTAH THROUGH THE END OF THE WEEK. && .DISCUSSION...WATER VAPOR LOOP SHOWS RIDGING BUILDING IN BEHIND THE LAST STORM SYSTEM. THE NEXT SYSTEM IS MOVING INTO BRITISH COLUMBIA. AMDAR 400- 250MB WIND OBSERVATIONS PLACES A 125KT-150KT ANTICYCLONIC JET FROM BRITISH COLUMBIA INTO THE CENTRAL ROCKIES. GOES/HRRR/GPS/00Z SLC RAOB INDICATE THE PRECIPITABLE WATER VALUE RANGES BETWEEN 0.15"- 0.25" MOUNTAINS...TO 0.35"-0.50" MOST VALLEYS. RAP 850-700MB THICKNESS/SATURATED EQUIVALENT POTENTIAL TEMPERATURE/STREAMLINES INDICATE A WARM FRONT WILL CROSS THE AREA OVERNIGHT AHEAD OF TOMORROWS COOL FRONT. THE INCREASING WARM ADVECTION ALONG WITH THE ARRIVAL OF THE NOSE OF THE UPPER LEVEL JET BY MORNING SHOULD RESULT IN A GENERAL INCREASE IN THE THREAT OF LIGHT PRECIPITATION ACROSS THE NORTH...PRIMARILY IN THE MOUNTAINS WHERE BUFKIT FORECAST SOUNDINGS INDICATE PART OF THE TIME MOISTURE SHOULD BE SHALLOW ENOUGH TO BE MORE SUPPORTIVE OF RIME ICING. WITH THE ARRIVAL OF THE JET...RIDGETOP WINDS LOOKS TO CONTINUE TO INCREASE TOWARD MORNING. TEMPERATURES SHOULD STEADY OR SLOWLY RISE ESPECIALLY UNDER CLOUD COVER AND IN SNOWPACK VOID AREAS. && .PREVIOUS DISCUSSION FOLLOWS... THE AXIS OF THE POSITIVE-TILT UPPER RIDGE CURRENTLY OVER NORTHWEST UTAH WILL CONTINUE ACROSS THE STATE TONIGHT. BEHIND THE RIDGE A STRONG AND GENERALLY MOIST WEST-NORTHWEST FLOW ALOFT WILL EXIST THROUGH THE END OF THE WEEK. THE MID TO LATE WEEK PERIOD WILL BE DOMINATED BY A SERIES OF FAST- MOVING SHORTWAVES EMBEDDED TO THE NORTHWEST FLOW ACROSS THE NORTHERN ROCKIES/NORTHERN GREAT BASIN. THE FIRST WAVE IMPACTING NORTHERN UTAH THIS AFTERNOON HAS PRODUCED AN EXTENSIVE LOW CLOUD FIELD FROM THE MOIST LOW-LEVEL ADVECTION AHEAD OF THIS FEATURE. INSUFFICIENT DYNAMIC LIFT AND DEEP LAYER MOISTURE WILL LIMIT ANY LIGHT PRECIP TO THE NORTHERN MOUNTAINS AND ADJACENT WINDWARD VALLEYS OVERNIGHT. SUBSTANTIAL LOW-LEVEL COLD ADVECTION TRAILING THE SHORTWAVE EARLY WEDNESDAY MAY GENERATE ADDITIONAL PRECIP... THOUGH THIS TOO WILL BE ON THE LIGHT SIDE AND CONFINED TO THE AREA OF STRONGEST COLD ADVECTION. WIND WILL LIKELY BE AN ISSUE ACROSS FAR NORTHERN UTAH/SOUTHWEST WYOMING BEHIND THE SURFACE COLD FRONT. THE SURFACE GRADIENT WILL SUPPORT GUSTY WEST-NORTHWEST WINDS... WITH POTENTIAL FOR STRONG WINDS DUE TO DOWNWARD MOMENTUM TRANSFER FROM THE NEAR 700MB 40-50 KNOT WINDS ACROSS NORTHERN UTAH/SOUTHWEST WYOMING. THIS COULD TURN INTO AN ADVISORY-LEVEL EVENT FOR THE FAR NORTH BY LATE WEDNESDAY MORNING/AFTERNOON. BOTH THE ECMWF AND GFS GRADUALLY EVOLVE THE PATTERN INTO A CYCLONIC WEST-NORTHWEST FLOW ACROSS THE GREAT BASIN BY LATE IN THE WEEK. THIS TRANSITION SIGNALS INCREASING DYNAMIC AND THERMAL SUPPORT FOR MORE SIGNIFICANT LIFT AND A BROADER AREA OF PRECIP ACROSS THE NORTH. THE PROLONGED PERIOD OF SNOW ACROSS THE NORTHERN MOUNTAINS THROUGH FRIDAY COMBINED WITH FAVORABLE FLOW INTO THE TERRAIN AND INCREASED SYNOPTIC-SCALE LIFT COULD LEAD TO A DECENT AMOUNT OF SNOW FOR THE NORTHERN WASATCH RANGE. POINTS SOUTH AND EAST OF FAR NORTHERN UTAH WILL LIKELY SEE SIGNIFICANTLY LESS PRECIP...WITH GENERALLY DRY CONDITIONS CONTINUING ACROSS THE SOUTHERN HALF OF THE STATE. MODELS SHOW WEAK SHORT WAVE RIDGING ADVANCING INTO THE GREAT BASIN AT THE START OF THE LONG TERM PERIOD. THE NEW 12Z EC SLOWLY AMPLIFIES THIS RIDGE AND SHIFTS IT EAST THRU OUR CWA OVER THE WEEKEND THEN EAST OF THE AREA MON. THE 12Z GFS HAD A WEAK SHORT WAVE TROF SLIDING ACROSS THE NRN CWA ON SAT/SAT NIGHT BUT HAS MOVED TOWARDS THE EC WITH A MUCH WEAKER FEATURE IN THE NEW 18Z RUN AND HAVE PRETTY MUCH REMOVED POPS FROM THE GRIDS FOR THIS TIME FRAME AND HAVE KEPT THE FORECAST DRY THROUGH MON. MODELS HAD BEEN DIGGING A COLD TROF INTO THE WESTERN STATES TOWARDS THE MIDDLE OF NEXT WEEK BUT APPEAR TO BE TRENDING TOWARDS A SOLUTION THAT DIGS THE LOW EITHER DOWN THE WEST COAST OR EVEN SOMEWHAT OFFSHORE. THIS KEEPS THE REGION UNDER A MILD AND MOSTLY SWLY FLOW THRU AT LEAST TUE. THIS TREND TOWARDS A CLOSED LOW OVER OR NEAR THE WEST COAST IMPLIES A SLOWER EWD PROGRESSION BUT ALSO ADDS UNCERTAINTY AS TO WHERE OR HOW SIGNIFICANT ANY TRAVEL IMPACTS WILL BE AS WE START TO APPROACH THANKSGIVING TRAVEL TIME. && .AVIATION...CEILINGS AT THE SLC TERMINAL SHOULD GENERALLY REMAIN BELOW 7000FT THROUGH AT LEAST 18Z WEDNESDAY...WITH ANY CIGS ABOVE THAT LEVEL LIKELY TO BE SHORT-LIVED. THERE IS ALSO A CHANCE THAT CEILINGS COULD OCCASIONALLY DROP TO MVFR LEVELS...WITH A MOST LIKELY TIME FRAME OF 12Z TO 18Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...ROGOWSKI/CONGER/WILENSKY AVIATION...SCHOENING FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Nov 17, 5:53 AM MST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 553 AM MST TUE NOV 17 2015 UTZ001>016-019>021-517-518-WYZ021-181330- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 553 AM MST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT LIGHT ACCUMULATING SNOW WILL BEGIN TO DEVELOP OVER THE NORTHERN UTAH MOUNTAINS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT ACCUMULATING SNOW IS EXPECTED FOR THE NORTHERN MOUNTAINS AND HIGHER VALLEYS OF NORTHERN UTAH WEDNESDAY AND AGAIN THURSDAY NIGHT INTO FRIDAY. STRONG WINDS WITH GUSTS OVER 50 MPH WILL BE POSSIBLE ACROSS UINTA COUNTY WYOMING AND THE HIGHER PEAKS OF NORTHERN UTAH WEDNESDAY MORNING THROUGH EARLY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:55 AM MST | High Wind Warning | SLC | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.